On the Decomposition of Certain Infinite Nilpotent Groups.
Mathematische Zeitschrift, Tome 113 (1970), pp. 237-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__113_171273,
author = {Paul Hill},
title = {On the {Decomposition} of {Certain} {Infinite} {Nilpotent} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {237--248},
year = {1970},
volume = {113},
zbl = {0175.29801},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__113_171273/}
}
Paul Hill. On the Decomposition of Certain Infinite Nilpotent Groups.. Mathematische Zeitschrift, Tome 113 (1970), pp. 237-248. http://geodesic.mathdoc.fr/item/MZ_1970__113_171273/